# SDR DLL19982267

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1542249101
- Condition: Corroded
- Location: Bs 1745-1776
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH THREE AREAS OF CORROSION BETWEEN FS 1745 AND 1776 BETWEEN S-31 AND 33.  THE CORROSION REMOVAL RESULTED IN THREE CUTOUTS SIZED 6 X 5,  5 X 4 AND 2 X 2.  THE SKIN CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER AND TRIPLER REPAIR PER ER/A 365961-14, REV A.
